# SDR DALA2021082505026

- Difficulty date: August 17, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,510 hours, 25,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 EMERGENCY SEAT-MOUNTED LIGHTS DETACHED FROM SEAT. CORRECTIVE ACTION: C/W LL REPAIR PER ER/A 593539-14 REV ORIG SEC III. CKS GOOD OK. (1919722)
